RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 1981, Number 11, Pages 78–80 (Mi ivm5619)  

Brief communications

Criteria for univalence of Nehari–Pokornyi type in $\alpha$-star-shaped domains

S. R. Nasyrov, M. A. Sevodin

Kazan'

Full text: PDF file (278 kB)

Bibliographic databases:
UDC: 517.54
Received: 21.05.1981

Citation: S. R. Nasyrov, M. A. Sevodin, “Criteria for univalence of Nehari–Pokornyi type in $\alpha$-star-shaped domains”, Izv. Vyssh. Uchebn. Zaved. Mat., 1981, no. 11, 78–80

Citation in format AMSBIB
\Bibitem{NasSev81}
\by S.~R.~Nasyrov, M.~A.~Sevodin
\paper Criteria for univalence of Nehari--Pokornyi type in $\alpha$-star-shaped domains
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 1981
\issue 11
\pages 78--80
\mathnet{http://mi.mathnet.ru/ivm5619}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=662348}
\zmath{https://zbmath.org/?q=an:0484.30011}


Linking options:
  • http://mi.mathnet.ru/eng/ivm5619
  • http://mi.mathnet.ru/eng/ivm/y1981/i11/p78

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:208
    Full text:31
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020